# SDR F3LA2010011400299

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 23,189 hours, 12,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK MX NOTED ROW 19 ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. MX DEFERRED SEAT MOUNTED EMERGENCY LIGHT AT 19 ABC IAW MEL 33-50-03B, CNTRL NR 1073010. FINAL C/A TO BE ACCOMPLISHED AT A CLASS 1 OR CLASS 2 STATION.
